# SDR QXEA0300471

- Difficulty date: April 21, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 10,574 hours, 14,887 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: APT761000100DW
- Part serial: 57442446
- Condition: Malfunctioned
- Location: Engine Oil
- Part time: 3,201 hours, 4,502 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2149 ON CLIMBOUT THROUGH 8,000 NR 1 OIL PRESSURE GAUGE FELL TO 25 POUNDS MOMENTARILY, THEN TO ZERO. NO ASSOCIATED CAUTION LIGHTS. ALL OTHER INDICATIONS NORMAL. INDICATOR STAYED AT ZERO POUNDS FOR 12 TO 15 MINUTES AND THEN RETURNED TO NORMAL. REMOVED AND REPLACED NR 1 ENGINE OIL PRESSURE TRANSMITTER. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
